# SDR USAA2013032700008

- Difficulty date: March 27, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 11,158 hours, 9,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17003275005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SILL PLATE AT FR16, LBL 48.  REPLACED SILL PLATE AT FR16, LBL 48 IAW EMBRAER 190 SRM II 51-23-04, 51-23-05, 51-23-06, 51-41-01, 51-41-02 & 51-43-02.
